Does suboxone cause you to have a decreased sex drive?

Question is Closed Report Mark as Favorite

Responses (2)

11 Sep 2010

hi zagman,yes it does.most opiates will lower or even kill it.it will also make it difficult to have an orgasm.there is lots of meds that will help with this problem.talk to your doctor about it.

Votes: +0
Anonymous

11 Sep 2010

It can after a while or if you are on a high dose but as you taper down, it will come back and any other side effects like sweating will go away too. I have tapered mine down and all sort of nasty side effects like this, constipation, sweating, and high blood pressure either disappeared, or got much much better.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I need help! I am on fluoxetine is there a pill I can take which will increase my sex drive ?

Ok so im 18 , Ive been suffering with bad depression, my sex life is almost non existent, i was started on Fluoxetine 20mg today and all i keep ...

8 answers 12 Nov 2012

I take oxycontin and it has affected my sex drive what can I do about it?

It has affected my sex drive i don't even want it, its plays a role in my life and has created problem for us in the sex department and it not ...

1 answer 13 Nov 2012

Has lamictal caused anybody a decreased libido?

I have been taking Lamictal for almost 7 years now. I have absolutely and completely no sex drive and I am trying to figure out why. I have pretty ...

5 answers 15 Dec 2013

Does Aviane effect sex drive? Because I don't want that?

Can some people who have taken this tell me if it has decreased your sex drive. I really don't wanna have that happen to me but please tell me ...

0 answers 2 Mar 2015

Testosterone - Hi. I've been taking testastorne injections for about 3 months now. The first month?

... I took them my sex drive was off the charts. Since then it has decreased quite a bit. Was wondering if there was an over the counter supplement I ...

0 answers 8 days ago